# SDR UPS202276

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1183-1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FS 1183-1203 BETWEEN STR 9L-10L LIGHT CORROSION BETWEEN INNER DOUBLER AND SKIN.  INSTALLED REPAIR IAW SEM 51-30-2.
